# SDR AALA202212064316

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N834AA
- Make and model: Boeing 787-9
- Aircraft serial: 40653
- Aircraft time: 16,669 hours, 1,991 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT POSITION 1L FAILS TEST. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
